Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

June 17, 2015Chattahoochee County, Muscogee County, Stewart County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 17, 2015, 10:40 PM EDT for Chattahoochee County, Muscogee County, Stewart County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 10:40 PM EDT (02:40 UTC)
Expired
Jun 17, 2015, 11:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Muscogee County, GA, Stewart County, GA

The radar

The Maxwell AFB radar (KMXX), 83 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WWUS82 KFFC 180240
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT WED JUN 17 2015
 
GAZ089-090-102-180315-
MUSCOGEE GA-STEWART GA-CHATTAHOOCHEE GA-
1040 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...

AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR 
CUSSETA TO NEAR LUMPKIN. THESE STORMS WERE DRIFTING TO THE 
NORTHWEST.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS 
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... 
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND 
LIGHTNING AND HEAVY RAIN.

LAT...LON 3199 8507 3209 8504 3213 8506 3218 8501
      3220 8496 3222 8498 3222 8493 3225 8492
      3226 8489 3230 8494 3233 8501 3238 8497
      3239 8499 3239 8497 3243 8496 3246 8500
      3255 8501 3253 8475 3202 8480 3197 8504
TIME...MOT...LOC 0239Z 073DEG 4KT 3236 8485 3208 8488 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 8:02 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 17, 8:02 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT WED JUN 17 2015

.PREV DISCUSSION... /ISSUED 327 PM EDT WED JUN 17 2015/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

TODAY WAS ANOTHER DAY UNDER THE INFLUENCE OF THE HIGH PRESSURE
SYSTEM BRINGING CONTINUED HOT TEMPERATURES. SOME ISOLATED CONVECTION
HAS DEVELOPED ACROSS SOUTHEAST PORTIONS OF THE AREA AND THE NORTHEAST
GEORGIA MOUNTAINS BUT OVERALL COVERAGE HAS CONTINUED TO BE
SUPPRESSED. THOUGH SOME AREAS HAVE HAD BRIEF REPRIEVE FROM THE HEAT
DUE TO AN ISOLATED SHOWER OR STORM...HEAT INDICES TODAY HAVE
APPROACHED OR REACHED HEAT ADVISORY CRITERIA ACROSS SOME LOCALES IN
CENTRAL GEORGIA. THE HEAT ADVISORY WILL CONTINUE IN EFFECT FOR THESE
LOCATIONS UNTIL 8 PM THIS EVENING.

TOMORROW WILL ONCE AGAIN BE HOT...BUT THE UPPER HIGH WILL BEGIN TO
SHIFT TO THE SOUTH AND EAST. THIS WILL ALLOW TEMPERATURES TO BE
SLIGHTLY COOLER TOMORROW AND THE COVERAGE OF CONVECTION WILL BE
HIGHER. HEAT INDEX VALUES LOOK TO BE BORDERLINE FOR HEAT ADVISORY
CRITERIA OF 105 ACROSS SOME LOCATIONS TOMORROW AFTERNOON. WILL ALLOW
THE EVENING AND MIDNIGHT SHIFTS TO EVALUATE THE POTENTIAL ISSUANCE
OF ANOTHER ADVISORY FOR TOMORROW.

RW

LONG TERM /FRIDAY THROUGH WEDNESDAY/...

MEDIUM RANGE MODELS CONTINUE TO REMAIN FAIRLY CONSISTENT WITH
PREVIOUS TRENDS. UPPER RIDGE BREAKS DOWN BY THE END OF THE WEEK...
THROUGH THE WEEKEND BUT REBOUNDS QUICKLY THROUGH THE FIRST HALF OF
NEXT WEEK. THIS CONTINUES TO SUPPORT SOMEWHAT BETTER COVERAGE OF
CONVECTION WITH A GENERAL DIURNAL PATTERN AND SLIGHTLY MORE MODERATE
TEMPERATURES BY FRIDAY THROUGH SUNDAY WITH TEMPERATURES CLIMBING
AGAIN FOR THE NEW WORK WEEK. CURRENT EXTENDED FORECAST GRIDS SHOW
THIS PATTERN WELL...AND MINIMAL CHANGES WERE MADE FOR THIS UPDATE.
PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

PREV LONG TERM DISCUSSION... /ISSUED 332 AM EDT WED JUN 17 2015/

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS IN PLACE AT THE BEGINNING OF THE LONG TERM. WITH THE
SHORTWAVE TRACKING FROM THE MISSISSIPPI VALLEY TO THE OHIO VALLEY
FRIDAY INTO SATURDAY...THE UPPER RIDGE DOES WEAKEN LATE IN THE WEEK
AND IS NO LONGER A PERSISTENT FEATURE BY MID WEEKEND AS THE UPPER
SHORTWAVE PASSES. THE WEAKENING OF THIS UPPER RIDGE WILL TRANSLATE
TO HIGH TEMPERATURES A FEW DEGREES LOWER THAN WHAT WE HAVE OBSERVED
RECENTLY ACROSS NORTH GEORGIA...HOWEVER STILL ABOVE NORMAL. DIFFERENCE
IN HIGH TEMPS WILL BE EVEN MORE SUBTLE IN CENTRAL GEORGIA. WILL
SEE MORE COVERAGE IN TERMS OF CONVECTION IN AFTERNOON WITH THE
UPPER RIDGE NOT IN PLACE WORKING TO SUPPRESS THE ACTIVITY.

BY TUESDAY...ANOTHER UPPER RIDGE ATTEMPTS TO BUILD INTO THE
CWA...THIS TIME THOUGH FROM THE WEST.

11

CLIMATE...

RECORDS FOR 06-17

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1936     66 1927     74 1981     53 1974
                                        1944
                                        1918
   KATL     102 1936     64 1961     75 1944     52 1974
                                        1925
                                        1881
   KMCN     100 1944     65 1961     75 1944     56 2012
                                        1912
   KCSG      97 1950     65 1961     75 1990     57 1974
                                        1981

RECORDS FOR 06-18

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1944     69 1963     76 1944     54 1974
                1933        1914        1926
   KATL     101 1944     67 1914     78 1881     56 1899
   KMCN     101 1944     73 1955     76 1912     57 1995
                                                    1899
   KCSG      99 1998     79 1961     75 2009     59 1961
                                        1998

RECORDS FOR 06-19

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 1933     71 1972     74 1944     56 1927
                                        1924
                                        1921
   KATL      99 1933     72 1972     76 1952     55 1965
   KMCN     100 1990     76 1972     76 1952     56 1961
                                        1925
   KCSG      99 1990     76 1995     75 2011     58 1961
                            1989        2004
                            1985        1990

&&

.AVIATION...
00Z UPDATE...
TSRA MARCHING SLOWLY NORTHWARD BUT HAS REQUIRED A TEMPO FOR CSG
AND MONITORING THE NEED AT MCN. ATL SITES SHOULD BE SAFE FOR THIS
EVENING BUT INCREASED CHANCES FOR THU WARRANT THE CURRENTLY
ADVERTISED PROB30 AND WILL CONTINUE WITH THIS ISSUANCE.
OTHERWISE...CURRENT SET IN GOOD SHAPE AND NO CHANGES ARE PLANNED.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  97  74  94 /  20  30  30  40
ATLANTA         77  93  75  91 /  20  30  30  40
BLAIRSVILLE     68  89  68  86 /  20  30  30  40
CARTERSVILLE    72  93  72  91 /  20  30  30  50
COLUMBUS        75  96  75  96 /  30  30  30  30
GAINESVILLE     74  93  74  90 /  20  30  30  40
MACON           73  97  73  97 /  40  30  30  30
ROME            72  93  72  91 /  20  30  30  40
PEACHTREE CITY  73  94  72  92 /  20  30  30  40
VIDALIA         75  98  75  97 /  40  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...NEWTON...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....BDL
AVIATION...DEESE
Hazardous weather outlook, Jun 17, 8:09 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT WED JUN 17 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
809 PM EDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...CONTINUED STRONG TO SEVER STORMS SOUTHERN SECTIONS THROUGH LATE
THIS EVENING...

DISCUSSION...

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS
OF CENTRAL GEORGIA THROUGH LATE THIS EVENING. A FEW OF THE STORMS
WILL BECOME STRONG TO SEVERE WITH THE PRIMARY HAZARDS INCLUDING
DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH
DAY...MAINLY IN THE AFTERNOON AND EVENING.

A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE THURSDAY AFTERNOON WITH
THE PRIMARY HAZARDS INCLUDING DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

ABOVE NORMAL TEMPERATURES WILL CONTINUE...BUT EVEN THOUGH HEAT
INDICES WILL BE IN THE LOW 100S ACROSS EAST CENTRAL GEORGIA...THEY
SHOULD REMAIN BELOW HEAT ADVISORY CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 17, 8:24 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT WED JUN 17 2015

GAZ093-180100-
MACON GA-
824 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MACON COUNTY UNTIL 900 PM EDT...

AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OGLETHORPE. THIS STORM WAS NEARLY
STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS MACON COUNTY THROUGH 900 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
OGLETHORPE...MONTEZUMA...MARSHALLVILLE...FOUNTAINVILLE...SAINT
LOUIS...WINCHESTER...CLEARVIEW...BARTLETT AND WHITEWATER STATE PARK.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

LAT...LON 3218 8405 3219 8411 3223 8414 3224 8420
      3253 8403 3253 8400 3252 8403 3250 8403
      3251 8392 3250 8392 3247 8385 3244 8384
      3238 8384 3238 8386 3234 8385 3229 8387
      3229 8390 3225 8396 3217 8403
TIME...MOT...LOC 0024Z 289DEG 1KT 3229 8406
Local storm report, Jun 17, 8:35 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     DUBLIN                  32.54N  82.90W
06/17/2015                   LAURENS            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS NUMEROUS TREES
            DOWN....BETWEEN 25-50...WITHIN THE CITY LIMITS OF
            DUBLIN. SEVERAL STRUCTURAL FIRES WERE ALSO
            GENERATED...MOST LIKELY FROM LIGHTNING STRIKES. MUCH OF
            THE CITY LIMITS OF DUBLIN IS ALSO WITHOUT POWER.

&&

EVENT NUMBER FFC1500361

KOVACIK
Local storm report, Jun 17, 8:45 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     HARRISON                32.83N  82.73W
06/17/2015                   WASHINGTON         GA   911 CALL CENTER

            911 CALL CENTER RECIEVED REPORT OF SEVERAL TREES DOWN
            ON WOMMACK-BRANTLEY ROAD IN HARRISON.

&&

EVENT NUMBER FFC1500362

KOVACIK
Local storm report, Jun 17, 9:20 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 PM EDT WED JUN 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     PINEHURST               32.20N  83.76W
06/17/2015                   DOOLY              GA   LAW ENFORCEMENT

            LOCAL SHERIFF OFFICE IN DOOLY COUNTY RECEIVED REPORT OF
            AT LEAST 5 TREES DOWN ACROSS THE COUNTY.

&&

EVENT NUMBER FFC1500363

KOVACIK
Special weather statement, Jun 17, 9:38 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT WED JUN 17 2015

GAZ102-103-180230-
WEBSTER GA-STEWART GA-
938 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER AND
STEWART COUNTIES UNTIL 1030 PM EDT...

AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WESTON...OR 9 MILES SOUTHEAST OF LUMPKIN.
THIS STORM WAS DRIFTING NORTH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WEBSTER AND STEWART COUNTIES THROUGH 1030 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...WESTVILLE...TROUTMAN...
KIMBROUGH AND LEVERETTS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3192 8467 3193 8468 3193 8469 3192 8469
      3192 8479 3209 8482 3208 8451 3192 8456
TIME...MOT...LOC 0137Z 182DEG 4KT 3196 8468
Special weather statement, Jun 17, 10:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT WED JUN 17 2015

GAZ089-090-102-180315-
MUSCOGEE GA-STEWART GA-CHATTAHOOCHEE GA-
1040 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...

AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CUSSETA TO NEAR LUMPKIN. THESE STORMS WERE DRIFTING TO THE
NORTHWEST.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3199 8507 3209 8504 3213 8506 3218 8501
      3220 8496 3222 8498 3222 8493 3225 8492
      3226 8489 3230 8494 3233 8501 3238 8497
      3239 8499 3239 8497 3243 8496 3246 8500
      3255 8501 3253 8475 3202 8480 3197 8504
TIME...MOT...LOC 0239Z 073DEG 4KT 3236 8485 3208 8488

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:00 PM EDTSpecial Weather StatementFFCTaylor30 min
Jun 17, 8:24 PM EDTSpecial Weather StatementFFCMacon36 min
Jun 17, 9:38 PM EDTSpecial Weather StatementFFCWebster52 min
Jun 18, 3:25 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 43 more17 hr
Jun 18, 2:20 PM EDTSpecial Weather StatementFFCBartow25 min
Jun 18, 2:33 PM EDTSpecial Weather StatementFFCBarrow42 min
Jun 18, 2:43 PM EDTSpecial Weather StatementFFCOglethorpe47 min
Jun 18, 2:50 PM EDTSpecial Weather StatementFFCTroup40 min
Jun 18, 2:58 PM EDTSpecial Weather StatementFFCGlascock47 min
Jun 18, 3:00 PM EDTSpecial Weather StatementFFCGwinnett45 min
Jun 18, 3:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding50 min
Jun 18, 3:22 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison38 min
Jun 18, 3:24 PM EDTSpecial Weather StatementFFCCobb51 min
Jun 18, 3:27 PM EDTSpecial Weather StatementFFCGlascock33 min
Jun 18, 3:35 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 18, 3:40 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 18, 3:40 PM EDTSevere Thunderstorm WarningFFCBaldwin50 min
Jun 18, 3:48 PM EDTSevere Thunderstorm WarningFFCCarroll42 min
Jun 18, 3:51 PM EDTSpecial Weather StatementFFCGordon24 min
Jun 18, 3:57 PM EDTSpecial Weather StatementFFCWashington33 min
Jun 18, 4:00 PM EDTSpecial Weather StatementFFCForsyth30 min
Jun 18, 4:09 PM EDTSpecial Weather StatementFFCHancock36 min
Jun 18, 4:14 PM EDTSpecial Weather StatementFFCPolk31 min
Jun 18, 4:16 PM EDTSevere Thunderstorm WarningFFCForsyth29 min
Jun 18, 4:19 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jun 18, 4:27 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 18, 4:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 18, 4:38 PM EDTSpecial Weather StatementFFCWalker37 min
Jun 18, 4:40 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 18, 4:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton49 min
Jun 18, 4:42 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett21 min
Jun 18, 4:47 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield28 min
Jun 18, 4:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jun 18, 4:58 PM EDTSpecial Weather StatementFFCDawson, Lumpkin32 min
Jun 18, 5:02 PM EDTSpecial Weather StatementFFCGreene, Taliaferro28 min
Jun 18, 5:11 PM EDTSpecial Weather StatementFFCMorgan34 min
Jun 18, 5:13 PM EDTSpecial Weather StatementFFCHaralson, Polk32 min
Jun 18, 5:20 PM EDTSpecial Weather StatementFFCClayton, Fayette25 min
Jun 18, 5:24 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry20 min
Jun 18, 5:30 PM EDTSpecial Weather StatementFFCRockdale45 min
Jun 18, 5:33 PM EDTSpecial Weather StatementFFCHarris27 min
Jun 18, 5:38 PM EDTSevere Thunderstorm WarningFFCButts, DeKalb, Gwinnett, Henry, Newton, Rockdale22 min
Jun 18, 5:50 PM EDTSpecial Weather StatementFFCTowns25 min
Jun 18, 5:55 PM EDTSpecial Weather StatementFFCLamar35 min
Jun 18, 5:58 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Jun 18, 6:06 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton39 min
Jun 18, 6:12 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson33 min
Jun 18, 6:17 PM EDTSpecial Weather StatementFFCTowns28 min
Jun 18, 6:23 PM EDTSpecial Weather StatementFFCOconee22 min
Jun 18, 6:27 PM EDTSpecial Weather StatementFFCStewart33 min
Jun 18, 6:34 PM EDTSpecial Weather StatementFFCBarrow, Walton26 min
Jun 18, 6:34 PM EDTSevere Thunderstorm WarningFFCStewart26 min
Jun 18, 6:51 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Jun 18, 7:04 PM EDTSpecial Weather StatementFFCTwiggs26 min
Jun 18, 7:06 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs24 min
Jun 18, 7:25 PM EDTSpecial Weather StatementFFCBibb, Monroe, Peach35 min
Jun 18, 7:59 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe, Twiggs31 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.